# SDR DL72W030192

- Difficulty date: February 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 64,179 hours, 43,874 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,183 hours, 36,155 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 1 Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE.    REPLACED FUEL PUMP AND CONTROL.
